# SDR HEEA966686

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Failed
- Location: Cockpit Vhf
- Component: RT138F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUARD LIGHT STAYS ON, CAN'T TRANSMIT OR RECEIVE ON GUARD FREQUENCY WHEN CONTROL UNIT SWITCHED ON CHANNEL 2-15. VERIFIED GUARD RECEIVER VERY INTERMITTENT.  TROUBLESHOT AND REPAIRED COLD SOLDIER JOINT ON J11 OF GUARD RECEIVER BOARD.  ADJUSTED FREQUENCY AND MIC GAIN.  UNIT BENCH CHECK GOOD.
